# SDR MALA000803

- Difficulty date: December 4, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 451
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEAT TRACK CORROSION AT BL 0 FROM FS 294 - FS 363.  REFER TO CELSIUS W/0 19120, TASK 1508 AND SAAB STATEMENT 340 SDS000575.  MAINTENANCE BLENDED REMOVED CORROSION ON SEAT TRACK IAW 51-70-40.  REMAINING MATERIAL IS OUT OF LIMITS.  REF SRM 51-10-10.  DAMAGE IS ACCEPTED AS IS, REWORKED AREA IAW SAAB STATEMENT 340 SDS000575.
